# SDR VNAA0208018

- Difficulty date: August 12, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 16,417 hours, 14,448 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5200 · Doors
- Part: Sensor
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A DOOR SWITCH FAIL AND A PROXI SYSTEM FAIL CAS MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND CLEANED THE PROXI SENSOR AND RERACKED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
